Welcome, Guest. Please login or register.
July 23, 2024, 11:38:01 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 774147
  • Total Topics: 66458
  • Online Today: 3300
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 1
Guests: 3126
Total: 3127

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Intelence (Etravirine) causing constipation, but ...  (Read 2838 times)

0 Members and 2 Guests are viewing this topic.

Offline Karsten

  • Standard
  • New Member
  • Posts: 1
Intelence (Etravirine) causing constipation, but ...
« on: January 22, 2024, 10:08:37 am »
I'm looking for answers from people who have tried Intelence (etravirine) and have had problems with constipation, and how you solve that problem.

At the moment I'm on Pifeltro (Doravirine) but I am thinking about going back to Intelence (etravirine).

I have been on Intelence (etravirine) before but it made me constipated. I tried using laxatives and probiotics, but it didn't help. The reason I want to try it again is because of the how good it made me feel mentally. So I want to try it again.

This time my life situation is different: I used to have a pretty stressful work at the time back then, but now I'm not working any more and have all the time to relax. So my thought was: Let's try Intelence again and relax and see if the constipation will resolve over time and I can live with it.

Does anyone have any good advice? Should I try Intelence again, now that I can stay at home and relax, and see if the constipation will resolve over time, or should I stay on my current meds which works fine with no side effects? I want to go back to Intelence because it made me feel good, mentally speaking.

Thanks!

PS: Just wanted to add that I'm not lactose intolerant. I drink milk every day.
 
« Last Edit: January 22, 2024, 10:31:46 am by Karsten »

Offline Tonny2

  • Member
  • Posts: 3,079
Re: Intelence (Etravirine) causing constipation, but ...
« Reply #1 on: January 22, 2024, 02:27:47 pm »



          ojo.          Hello there!… what are the chances of you living with so much stress  was the reason of  your constipation  problem? .I’ve been  taking Intelence for so m  years and never had constipation problems… I don’t know what else to tell you, but please let us know what you decide…hugs and good luck

Offline Nick_

  • Member
  • Posts: 9
Re: Intelence (Etravirine) causing constipation, but ...
« Reply #2 on: January 27, 2024, 06:02:22 pm »
What if you add more fiber to your diet instead of laxatives and instead of switching therapies? Have you tried psyllium husks?

Offline harleymc

  • Member
  • Posts: 1,530
Re: Intelence (Etravirine) causing constipation, but ...
« Reply #3 on: February 21, 2024, 01:49:55 am »
I'd be going high fibre too.

Try starting the day with porridge (oatmeal). Make sure all your bread is wholemeal or whole grain.
These are really small changes, the effects will take a couple of weeks but it's pretty gentle on the system. 

Bonus effect is it strips cholesterol.

Offline Nick_

  • Member
  • Posts: 9
Re: Intelence (Etravirine) causing constipation, but ...
« Reply #4 on: April 07, 2024, 03:37:32 pm »
Take psyllium…a water-soluble fiber which is simply amazing. Add it to your oatmeal.

 


Terms of Membership for these forums
 

© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.